default-icon
Sexuall problem
Respected d.r Iam married but i discharge very early during sex. My friend told me to take duzela 20 mg capsule. Plze let me know is it safe or it has any side effect . plze let me know abt that. Thanks
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello..This medication is a serotonin-norepinephrine reuptake inhibitor, prescribed for depression, anxiety disorder, you shouldn't take without consulting psychiatrist..Early ejaculation could be due to many reasons. Anxiety being the most. So first try relaxation techniques and distraction method. cut down on any habits like alcohol, smoking or drugs. Consult psychiatrist before taking these medicines ,they have many side effects.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.